Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 23, NWS Brownsville, TX

September 16, 2013Zapata County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at Sep 16, 2013, 4:42 PM CDT for Zapata County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 16, 2013, 4:42 PM CDT (21:42 UTC)
Expired
Sep 16, 2013, 5:15 PM CDT
In force
33 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon

County Zapata County, TX

The radar

The Corpus Christi radar (KCRP), 185 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 9.7 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2013-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2013-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1272 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
608 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 2:29 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Sep 16, 2:29 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
229 PM CDT MON SEP 16 2013

.SHORT TERM /NOW THROUGH TUESDAY NIGHT...THOROUGHLY SATURATED TROPICAL
AIR MASS IN PLACE. LINES OF SHOWERS ARE BEGINNING TO DEVELOP OVER THE
MIDDLE AND LOWER VALLEY ALONG LOCAL ZONES OF CONVERGENCE. LOW LAYER
INSTABILITY SHOULD REMAIN FOR THOSE TO PERSIST AND DEVELOP THROUGH
THE REST OF THE AFTERNOON. AXIS OF CONVERGENCE FROM NORTHWEST TO
SOUTHEAST CONTINUES TO SUPPORT THE POTENTIAL FOR SHOWERS TO TRAIN
OVER THE SAME AREAS. GROUND AND LOCAL DRAINAGE SYSTEMS REMAIN
GENERALLY SATURATED AND REMAIN PARTICULARLY CONCERNED ABOUT FLOODING
IN URBAN AREAS...ABOUT ALL IT WOULD TAKE IS A BAND OF SHOWERS SUCH
AS THE ONES GOING THROUGH PORT MANSFIELD AND THE POTENTIAL FOR FLASH
FLOODING WILL DEVELOP. WILL BE CONTINUING THE FLASH FLOOD WATCH
THROUGH EARLY AFTERNOON TOMORROW FOR NOW.

REST OF TODAY...AREAS OF SHOWERS WILL CONTINUE TO WORK ONSHORE...THE
LOCAL RAINBANDS ARE WEAKENING AS INGRID DISSIPATES BUT THAT SHOULD
FURTHER SPREAD OUT THE GENERAL CONVERGENCE AND MOISTURE...KEEPING
OUR RAIN CHANCES VERY HIGH. ADJUSTED THE TIMING OF THE FORECAST A
BIT BUT GENERALLY LEFT IT ALONE. VWP SHOWS LOW LEVEL WIND SHEAR IS
STARTING TO RELAX AS INGRID WEAKENS...THE TORNADO POTENTIAL FOR THE
RGV LOOKS TO BE RELAXING AS THAT OCCURS AS WELL. CAN NOT COMPLETELY
RULE OUT A QUICK TORNADO...ESPECIALLY IN BANDED CONVECTION...BUT THE
CHANCE APPEARS TO BE LESSENING. HIGH SURF WARNING AND COASTAL FLOOD
ADVISORY ARE STILL LOOKING GOOD AND WILL LEAVE THOSE IN PLACE AS
WELL.

TONIGHT...LOW LAYER CONVERGENCE IN CURVED FLOW SHOULD CONTINUE TO
SPARK SCATTERED SHOWERS AND POSSIBLY A THUNDERSTORM THROUGH THE
NIGHT. THE CHANCE IS A LITTLE BETTER EAST OF 281 WHERE GREATER
INSTABILITY WILL ADVECT IN OFF THE GULF OF MEXICO...BUT STILL NOT
ZERO ANYWHERE.

TUESDAY...SATURATED AIR MASS REMAINS IN PLACE ON TUESDAY. VERY WEAK
UPPER SUPPORT FROM DIFFLUENCE GENERATED BY DISSIPATING TC MANUEL. IN
GENERAL EXPECTING A RELATIVE MINIMUM IN ACTIVITY DURING THE EARLY
MORNING...PICKING UP BY MID TO LATE MORNING. HEAVY RAINFALL
POTENTIAL WILL CONTINUE THOUGH...WITH PWATS 2.2 TO 2.4 INCHES SO
THERE WILL REMAIN AT LEAST SOME RISK FOR URBAN AND SMALL STREAM OR
FLASH FLOODING. POPS REMAIN RELATIVELY HIGH AT 50 TO 60 PCT.
TEMPERATURES WERE WARMED A DEGREE OR TWO AS WE WILL PROBABLY GET AT
LEAST AN HOUR OR TWO OF SUN IN THE MID TO LATE MORNING. /68-JGG/

.LONG TERM /WEDNESDAY THROUGH SUNDAY NIGHT/...A WEAK LOW PRESSURE
AREA WILL PERSIST OVER THE BAY OF CAMPECHE WEDNESDAY...PROLONGING
DEEP EAST FLOW...AT LEAST INTO THE MID LEVELS...THROUGH LATE IN
THE WEEK. MID LEVEL RIDGING BUILDING IN FROM UPSTREAM WILL BRING A
CHANCE OF SOME DRIER AIR BY SUNDAY...REPRESENTING AT LEAST A BREAK
FROM ALL THE UNSETTLED WEATHER EXPECTED THROUGH MUCH OF THE WEEK.
INHERITED FORECAST MAINTAINED WITH LITTLE CHANGE.

&&

.MARINE...
TODAY THROUGH TUESDAY NIGHT...SMALL CRAFT ADVISORIES REMAIN IN
EFFECT FOR ALL WATERS THROUGH THIS EVENING AND FOR THE GULF WATERS
TONIGHT. THE SMALL CRAFT ADVISORY FOR THE GULF WATERS HAS BEEN
EXTENDED THROUGH EARLY AFTERNOON TUESDAY...MAINLY DUE TO ROUGH
SEAS. A SLOW IMPROVEMENT OF CONDITIONS IS EXPECTED BY TUESDAY
NIGHT.

WEDNESDAY THROUGH FRIDAY...WITH A CONTINUING MODERATE EAST WIND
INTO WEDNESDAY AND EVEN THURSDAY...WAVE HEIGHTS WILL WILL STAY UP
NEAR ADVISORY CRITERIA OVER THE OPEN GULF. WINDS WILL VEER LATE IN
THE WEEK AND SEAS WILL THEN EASE. UNSETTLED WEATHER WILL CONTINUE
HOWEVER...WITH SCATTERED SHOWERS AND THUNDERSTORMS ONGOING.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  80  89  79  85 /  60  50  50  70
BROWNSVILLE          78  89  77  86 /  60  50  50  70
HARLINGEN            77  90  76  87 /  60  50  50  70
MCALLEN              77  90  76  88 /  50  60  50  70
RIO GRANDE CITY      76  89  75  87 /  60  60  40  50
SOUTH PADRE ISLAND   81  87  80  84 /  60  60  50  70

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...COASTAL FLOOD ADVISORY UNTIL NOON CDT TUESDAY FOR TXZ251-256-257.

     HIGH SURF WARNING UNTIL 7 PM CDT THIS EVENING FOR TXZ251-256-257.

     FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR TXZ252>257.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ130-132-
     135.

     SMALL CRAFT ADVISORY UNTIL 1 AM CDT TUESDAY FOR GMZ150-155-170-
     175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

68/54/VEGA
Hazardous weather outlook, Sep 16, 8:45 AM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
845 AM CDT MON SEP 16 2013

TXZ248>250-252>255-171345-
ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-
845 AM CDT MON SEP 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL TOMORROW AFTERNOON FOR
CAMERON...HIDALGO...STARR...AND WILLACY COUNTIES. AREAS OF FLOODING
WILL BE POSSIBLE THROUGH TOMORROW AFTERNOON.

THERE IS A SMALL RISK FOR TORNADOES IN LOCAL RAINBAND
ACTIVITY...THE RISK FOR TORNADOES IS EXPECTED TO INCREASE THROUGH
LATE MORNING TO EARLY AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

TROPICAL SHOWERS AND THUNDERSTORMS WILL PRODUCE PERIODS OF LOCALLY
HEAVY RAINFALL TUESDAY THROUGH THURSDAY. NUISANCE TYPE FLOODING WILL
BE POSSIBLE...WITH A HIGHER RISK OF FLOODING FOR LOW LYING AREAS
AND AREAS OF POOR DRAINAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT AREAS OF HEAVY RAIN AND FLOODING
AND BE ALERT FOR THE SMALL POSSIBILITY OF TORNADO WATCHES OR
WARNINGS LATER TODAY.

GMZ130-132-135-150-155-170-175-171345-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
845 AM CDT MON SEP 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE LOWER TEXAS WATERS
TODAY AND FOR THE GULF WATERS TONIGHT.

SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL AFFECT THE
LOWER TEXAS BAY AND GULF WATERS TODAY AND TONIGHT. SOME LOCALLY
HEAVY RAINFALL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE FOR THE LOWER TEXAS
GULF WATERS THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT AREAS OF HEAVY RAIN AND FLOODING
AND BE ALERT FOR THE SMALL POSSIBILITY OF TORNADO WATCHES OR
WARNINGS LATER TODAY.

TXZ251-256-257-171345-
KENEDY-COASTAL WILLACY-COASTAL CAMERON-
845 AM CDT MON SEP 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL TOMORROW AFTERNOON FOR
CAMERON...HIDALGO...STARR...AND WILLACY COUNTIES. AREAS OF FLOODING
WILL BE POSSIBLE THROUGH TOMORROW AFTERNOON.

A COASTAL FLOOD WARNING AND A HIGH SURF WARNING ARE IN EFFECT FOR
THE LOWER TEXAS COASTLINE THROUGH EARLY THIS EVENING DUE TO THE
ELEVATED SWELLS FROM HURRICANE INGRID MOVING ON TO THE LOWER TEXAS
COASTLINE.

TROPICAL SHOWERS AND THUNDERSTORMS WILL PRODUCE PERIODS OF LOCALLY
HEAVY RAINFALL TODAY AS HURRICANE INGRID MAKES LANDFALL ALONG THE
EASTERN COASTLINE OF MEXICO. NUISANCE TYPE FLOODING WILL BE
POSSIBLE...WITH A HIGHER RISK OF FLOODING FOR LOW LYING AREAS AND
AREAS OF POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN ELEVATED RISK OF RIP CURRENTS WILL CONTINUE THROUGH THE END OF
THE WEEK.

TROPICAL SHOWERS AND THUNDERSTORMS WILL PRODUCE PERIODS OF
LOCALLY HEAVY RAINFALL THROUGH THURSDAY. NUISANCE TYPE FLOODING
WILL BE POSSIBLE...WITH A HIGHER RISK OF FLOODING FOR LOW LYING
AREAS AND AREAS OF POOR DRAINAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT AREAS OF HEAVY RAIN AND FLOODING
AND BE ALERT FOR THE SMALL POSSIBILITY OF TORNADO WATCHES OR
WARNINGS LATER TODAY.

JGG

In the hours before

Special weather statement, Sep 16, 12:33 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1233 PM CDT MON SEP 16 2013

TXZ249-161815-
JIM HOGG-
1233 PM CDT MON SEP 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR...

  NORTHWESTERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS.

  UNTIL 115 PM CDT...

  AT 1233 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM...6 MILES SOUTH OF HEBBRONVILLE...MOVING
  NORTHWEST AT 30 MPH.

  THIS STORM IS CAPABLE OF PRODUCING...
  GUSTY WINDS OF 30 TO 40 MPH.
  TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR.

  LOCATIONS IMPACTED INCLUDE...
  SOUTH FORK ESTATES.

&&

54
Special weather statement, Sep 16, 12:57 PM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1257 PM CDT MON SEP 16 2013

TXZ253-255-161845-
HIDALGO-INLAND CAMERON-
1257 PM CDT MON SEP 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR...

  WESTERN CAMERON COUNTY IN DEEP SOUTH TEXAS.
  SOUTHEASTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS.

  UNTIL 145 PM CDT...

  AT 1253 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  AN AREA OF DEVELOPING SHOWERS...5 MILES SOUTHEAST OF LA FERIA...
  MOVING NORTHWEST AT 30 MPH.

  THESE SHOWERS ARE CAPABLE OF PRODUCING...
  GUSTY WINDS OF 30 TO 40 MPH.
  TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR.

  LOCATIONS IMPACTED INCLUDE...
  RANGERVILLE.
  LA FERIA.
  SOLIS.
  HEIDELBERG.
  INDIAN HILLS.
  MILA DOCE.

&&

54
Special weather statement, Sep 16, 3:24 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
324 PM CDT MON SEP 16 2013

TXZ248-249-252-162115-
JIM HOGG-STARR-ZAPATA-
324 PM CDT MON SEP 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR...

  SOUTHWESTERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS.
  CENTRAL STARR COUNTY IN DEEP SOUTH TEXAS.
  SOUTHEASTERN ZAPATA COUNTY IN DEEP SOUTH TEXAS.

  UNTIL 415 PM CDT...

  AT 324 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM...10 MILES SOUTHEAST OF VIBORAS...MOVING
  NORTHWEST AT 30 MPH.

  THIS STORM IS CAPABLE OF PRODUCING...
  GUSTY WINDS OF 30 TO 40 MPH.
  TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR.

  LOCATIONS IMPACTED INCLUDE...
  EL SAUZ.
  VIBORAS.
  GUERRA.
  LOPENO.

  MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR
  UPDATES.

&&

55
Special weather statement, Sep 16, 3:54 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
354 PM CDT MON SEP 16 2013

TXZ253>256-162145-
HIDALGO-INLAND CAMERON-INLAND WILLACY-COASTAL WILLACY-
354 PM CDT MON SEP 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR...

  NORTHWESTERN AND NORTH CENTRAL CAMERON COUNTY IN DEEP SOUTH TEXAS.
  EASTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS.
  WILLACY COUNTY IN DEEP SOUTH TEXAS.

  UNTIL 445 PM CDT...

  AT 353 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
  AREA OF OUTFLOW WINDS ASSOCIATED WITH SHOWERS...FROM LAURELES TO 5
  MILES EAST OF EDINBURG...MOVING NORTH AT 25 MPH.

  THESE SHOWERS ARE CAPABLE OF PRODUCING...
  GUSTY WINDS OF 35 TO 45 MPH.

  LOCATIONS IMPACTED INCLUDE...
  SAN CARLOS.
  LAS YESCAS.
  STOCKHOLM.
  MONTE GRANDE.
  SANTA MONICA.
  LASARA.

  MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR
  UPDATES.

&&

55
Special weather statement, Sep 16, 3:57 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
357 PM CDT MON SEP 16 2013

TXZ251-162130-
KENEDY-
357 PM CDT MON SEP 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR...

  NORTHERN KENEDY COUNTY IN DEEP SOUTH TEXAS.

  UNTIL 430 PM CDT...

  AT 357 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM...13 MILES EAST OF SARITA...MOVING NORTHWEST AT
  35 MPH.

  THIS STORM IS CAPABLE OF PRODUCING...
  GUSTY WINDS OF 35 TO 45 MPH.
  TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR.

  LOCATIONS IMPACTED INCLUDE...
  SARITA.

  MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR
  UPDATES.

&&

55
Special weather statement, Sep 16, 4:03 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
403 PM CDT MON SEP 16 2013

TXZ248-162145-
ZAPATA-
403 PM CDT MON SEP 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR...

  SOUTHERN ZAPATA COUNTY IN DEEP SOUTH TEXAS.

  UNTIL 445 PM CDT...

  AT 403 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM...19 MILES SOUTHEAST OF ZAPATA...MOVING
  NORTHWEST AT 35 MPH.

  THIS STORM IS CAPABLE OF PRODUCING...
  STRONG WINDS OF 40 TO 50 MPH.
  TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR.

  LOCATIONS IMPACTED INCLUDE...
  LOPENO.
  MORALES-SANCHEZ.
  FALCON SHORES.
  MEDINA.
  LAS PALMAS.

  MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR
  UPDATES.   THUNDERSTORM INTENSITY IS INCREASING AND SEVERE WEATHER
  MAY DEVELOP RAPIDLY. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR
  WEATHER.GOV FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

&&

55

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 7:41 AM CDTAreal Flood AdvisoryBROCameron64 min
Sep 16, 7:48 AM CDTSpecial Marine WarningBRO57 min
Sep 16, 8:32 AM CDTFlash Flood WatchBROCameron, Hidalgo, Starr, Willacy28 hr
Sep 16, 9:13 AM CDTAreal Flood AdvisoryBROCameron62 min
Sep 16, 10:55 AM CDTCoastal Flood AdvisoryBROKenedy32 hr
Sep 16, 1:35 PM CDTAreal Flood AdvisoryBROCameron55 min
Sep 16, 2:24 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo66 min
Sep 16, 3:29 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Starr61 min
Sep 16, 3:34 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata41 min
Sep 16, 4:13 PM CDTSevere Thunderstorm WarningBROZapata32 min
Sep 16, 4:26 PM CDTAreal Flood AdvisoryBROKenedy49 min
Sep 16, 4:30 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo60 min
Sep 16, 5:03 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata57 min
Sep 16, 5:26 PM CDTAreal Flood AdvisoryBROHidalgo, Jim Hogg, Starr, Zapata64 min
Sep 16, 5:58 PM CDTAreal Flood AdvisoryBROHidalgo, Starr, Willacy62 min
Sep 16, 6:24 PM CDTAreal Flood AdvisoryBROHidalgo51 min
Sep 16, 6:37 PM CDTAreal Flood AdvisoryBROHidalgo, Starr, Zapata83 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.